Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2021, Volume 25, Number 1, Pages 67–82 (Mi vsgtu1816)  

Mechanics of Solids

Plane stress state of a uniformly piece-wise homogeneous plane with a periodic system of semi-infinite interphase cracks

V. N. Hakobyan*, A. H. Grigoryan

National Academy of Sciences of the Republic of Armenia, Yerevan, 0019, Republic of Armenia

Abstract: The plane stress state of a uniformly piecewise-homogeneous plane obtained by alternately joining two dissimilar strips is considered, which along the lines of joints of dissimilar strips is weakened by a periodic system of two semi-infinite interfacial cracks and is deformed using normal loads applied to the crack banks. The basic cell of the problem in the form of a two-component strip is considered and, using the generalized Fourier transform, a governing system of equations for the problem is obtained in the form of one singular integral equation of the second kind for a complex combination of contact stresses in the junction zone of the strips.
As a special case, tending the height of the strips to infinity, the governing equation of the problem for a two-component plane of two dissimilar half-planes with two semi-infinite interfacial cracks is obtained and its exact solution is constructed. The governing equation for the stated problem is also obtained in the form of one singular integral equation of the first kind with respect to normal contact stresses in another particular case, when all strips are made of the same material, i.e. in the case of a homogeneous plane, a weakened periodic system of parallel, two semi-infinite cracks.
In the general case, the behavior of the unknown function at the end points of the integration interval is determined and the solution of the problem by the numerical-analytical method of mechanical quadratures is reduced to solving a system of algebraic equations. Simple formulas are obtained to determine the intensity factors, the Cherepanov–Rice integral and crack opening. A numerical calculation has been performed. Regularities of changes in contact stresses and the Cherepanov–Rice integral at the endpoints of cracks are revealed, depending on the elastic characteristics of heterogeneous strips and the geometric parameters of the problem.

Keywords: periodic problem, mixed boundary value problem, piece-wise homogeneous plane, interface cracks
* Author to whom correspondence should be addressed

DOI: https://doi.org/10.14498/vsgtu1816

Full text: PDF file (1016 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.958:531-133
MSC: 74A45
Received: August 10, 2020
Revised: January 29, 2021
Accepted: February 12, 2021
First online: February 24, 2021

Citation: V. N. Hakobyan, A. H. Grigoryan, “Plane stress state of a uniformly piece-wise homogeneous plane with a periodic system of semi-infinite interphase cracks”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 25:1 (2021), 67–82

Citation in format AMSBIB
\Bibitem{HakGri21}
\by V.~N.~Hakobyan, A.~H.~Grigoryan
\paper Plane stress state of a uniformly piece-wise homogeneous~plane with a periodic system of~semi-infinite~interphase cracks
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2021
\vol 25
\issue 1
\pages 67--82
\mathnet{http://mi.mathnet.ru/vsgtu1816}
\crossref{https://doi.org/10.14498/vsgtu1816}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1816
  • http://mi.mathnet.ru/eng/vsgtu/v225/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:85
    Full text:36
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021